Boy! Did I have a horrible night last night! Yesterday, I went out to the chemist to purchase some Topamax and was offered up some new, cheaper, Australian-made Topamax. I said I'd try it out. However, last night, when I did, I had an adverse reaction to it. It felt as though I hadn't taken anything at all.
So, I called Mum and she came over with my regular stuff; and I took some of that. Well, I felt worse! Mum called up a late-night chemist and he said that I had double-dosed and was feeling the effects of an allergic reaction to the first one; but also I was doubling up on my regular dose. So, what we did was get me to bed as soon as possible. And his advice was to not take my morning dose; instead waiting until later on so I wasn't hit so hard.
Today, I felt like I had a hangover; and I had to go and do my grocery shopping. This was taken very slowly. I felt like I was blobbing and floating through the day on about three feet of nothing between me and the ground... it was weird... and I had a headache that was getting worse as the day wore on.
Once home, I found I still needed Topamax; so I called the chemist (after I called Mum)and told the lady there what happened. She happily changed me back to my regular lot of Topamax (the more expensive brand) and she put it on my records that I am to never have the cheaper lot.
What a lesson we've learnt today!
Well, I'll be making sure I keep myself away from the new meds until they figure out all the teething problems completely. And another thing will be that I'll be having an early night tonight.... well, after I watch 'Knight Rider' I'll be off to bed, that is.